Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pregnant, loss of appetite, feels weak. Suggestion?

Helllo Doctor, my sister is pregnent from 2 mnths. but she is not able to take neither liquid nor any time of food & becomes so weak.we consuted many doctors but everybody is saying it normally happens in first 3 mnths.but we are now afraid without food or liquid how she will be able to come to 3rd month.she is not taking any thing in and now a days in a day she got 3-4 bottles of glucose .please suggest something. thanks
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
It is first trimester of pregnancy. In this period it is common to have these symptoms like nausea, vomiting, heart burn due to hyperacidity,abdominal discomfort and so on. Your gynecologist is well aware about these problems. Follow the advice of the consulting doctor who will prescribe antacids and antiemetics and other drugs as the need may be. After passage of this period everything will be O K.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor